Alert archive / Wisconsin / Freeze Warnings in 2007
Freeze Warning 5, NWS Green Bay, WI
NWS Green Bay, WI issued this freeze warning at Oct 12, 2007, 2:55 PM CDT for 4 counties in Wisconsin. It took effect at Oct 13, 2007, 1:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2007, 2:55 PM CDT (19:55 UTC)
- In effect from
- Oct 13, 2007, 1:00 AM CDT
- Expired
- Oct 13, 2007, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Outagamie County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 32 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this freeze warning went out at Oct 12, 3:47 AM CDT, 11 hours 8 minutes earlier.
Area forecast discussion, Oct 12, 3:47 AM CDT, 11 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 347 AM CDT FRI OCT 12 2007 .SHORT TERM...TODAY THROUGH SATURDAY...MINOR PCPN CHCS IN CNTRL WI THIS MORNING...FROST CONCERNS IN THE FOX VALLEY TONIGHT...AND CLOUD TRENDS AND TEMPS THROUGHOUT THE PERIOD ARE THE MAIN FCST CONCERNS. WV IMAGERY SHOWED A S/W TROF OVER MN. THIS WAVE WAS PRODUCING SCT LIGHT SHOWERS/SPRINKLES OVER EASTERN MN/WSTRN WI EARLY THIS MORNING. WITH HIGH PRESSURE AND A DRY AIR MASS IN PLACE OVER NE WI...EXPECT THIS SYSTEM WILL...AT BEST...ONLY PRODUCE A FEW SPRINKLES IN CNTRL WI THIS MORNING. HAVE ALSO RECEIVED A REPORT OF SOME EARLY MORNING FLURRIES IN NC WI DUE TO LIGHT NNE FLOW OFF LK SUPERIOR. EXPECT A GENERAL DECREASE IN CLOUDS AFTER THE S/W TROF SHIFTS SE THIS AFTERNOON. MIXING THROUGH 850-825 MB SUPPORTS HIGH TEMPS IN THE UPPER 40S TO MID 50S. TONIGHT AND SATURDAY...C/NE WI REMAINS UNDER HIGH PRESSURE... SANDWICHED BETWEEN LOW PRESSURE SYSTEMS IN THE CENTRAL PLAINS AND NEAR THE ONTARIO/QUEBEC BORDER. IN GENERAL...EXPECT PARTLY CLOUDY SKIES FOR THIS PERIOD. WITH LIGHT WINDS ANTICIPATED...TEMPS WILL DROP INTO THE UPPER 20S AND 30S TONIGHT. FROST/FREEZE HEADLINES ARE STILL BEING ISSUED FOR THE FOX VALLEY/LKSHR AREAS (THROUGH 10/15)...SO WILL INCLUDE AREAS OF FROST IN THE FCST FOR THAT RGN...BUT LET THE DAY CREW ISSUE ANY HEADLINES THIS AFTERNOON. STAYED TOWARD THE COOL SIDE OF THE GUIDANCE TONIGHT...BUT THE MILDER MAV GUIDANCE IS PREFERRED ON SATURDAY. .LONG TERM...FROM SATURDAY NIGHT INTO MONDAY...FAIRLY GOOD MODEL CONSENSUS OF MODEL RUNS FOR THIS PERIOD. WEAK SFC RIDGE DEPARTS AS NEXT UPPER LOW SYSTEM TO APPROACH THE REGION. UPPER HEIGHTS CONTINUE TO RISE SUNDAY MORNING AHEAD OF THE UPPER LOW. SO WILL SHIFT STARTING THE PCPN LATER SUNDAY AND ESPECIALLY INTO SUNDAY NIGHT AS INCREASING H8 TEMPS DEVELOPING A BAROCLINIC ZONE. SYSTEM IS LACKING MOISTURE INITIALLY BUT PROGS INDICATE BEST MOISTURE RETURN TOWARD SUNDAY NIGHT INTO MONDAY SO WILL HAVE HIGHER CHC POPS DURING THIS PERIOD. COMBINATION OF NRN STREAM S/W DROPPING INTO NORTHERN GREAT LAKES REGION AND THE LOW WITH BAROCLINIC ZONE OVER THE SOUTH SUNDAY NIGHT INTO MONDAY PROVIDES A GOOD CHC OF MEASURABLE PCPN TO MOST LOCATIONS. LATER SHIFTS MAY NEED TO CONSIDER UPPING POPS FURTHER IF LATER MODEL RUNS BECOME CONSISTENT WITH THIS TREND. THE MDM RANGE MODELS DO DIVERT WITH POSITION OF THE UPPER LOW FOR TUESDAY INTO WEDNESDAY...BUT OVERALL THERE IS A TREND WITH A GENERAL WEAKENING OF THE LOW DUE TO THE BUILDING RIDGE OVER THE MID SECTIONS OF THE COUNTRY AHEAD OF THE NEXT LOW DROPPING INTO THE WESTERN COAST STATES. FOR MONDAY NIGHT INTO TUESDAY...EVENTUALLY THE BROAD SURFACE HIGH WILL BEGIN TO INFLUENCE THE NORTHERN GREAT LAKES REGION AS AN UPPER RIDGE BUILDS. DRIER FEED OF AIR FROM THE SURFACE HIGH INTO THE FCST AREA WILL TEND TO CONFINE ANY PCPN CHCS TO THE SOUTHERN PORTION OF THE FORECAST AREA. WILL LINGER PCPN MONDAY NIGHT OVER SOUTHERN SECTIONS AT THIS TIME. LATER SHIFTS MAY NEED CONSIDER EXTENDING PCPN INTO TUESDAY BUT THE LATEST GFS RUN SHIFTS PCPN TO THE EAST. FOR THE REMAINDER OF THE PERIOD...NO CHANGES TO THE ONGOING FCST. WITH THE UPPER LOW A BIT SLOWER...LOWERED TEMPS A TAD OVER NORTHEAST AREAS FOR SAT NIGHT...OTHERWISE NO MAJOR CHANGES TO ONGOING TEMPS FROM SUNDAY THROUGH THURSDAY. && .AVIATION...PATCHY MVFR CIGS WILL LINGER THROUGH THE MORNING HOURS... ESPECIALLY OVER PARTS OF NC WI. ASIDE FROM ISOLD LIGHT SHOWERS OVER CNTRL WI AND A FEW FLURRIES IN NC WI THIS MORNING...EXPECT DRY CONDITIONS TO PREVAIL. VFR CONDITIONS ARE ANTICIPATED ACROSS MOST OF THE FA FROM THIS AFTERNOON THROUGH SATURDAY...AS HIGH PRESSURE REMAINS OVER WI. && .MARINE...HAVE CANCELLED THE SMALL CRAFT ADVISORY ON LAKE MICHIGAN EARLY...AS WINDS HAVE DECREASED TO 10-20 KTS AND WAVES HAVE DECREASED TO 3 FT AT THE MID-LAKE BUOY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KIECKBUSCH/TDH
Hazardous weather outlook, Oct 12, 4:11 AM CDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 411 AM CDT FRI OCT 12 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131415- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 411 AM CDT FRI OCT 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT FROST WILL DEVELOP IN THE FOX VALLEY AND INLAND PORTIONS OF KEWAUNEE AND MANITOWOC COUNTIES LATE TONIGHT. FROST ADVISORIES MAY BE ISSUED LATER TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-131415- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 411 AM CDT FRI OCT 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERSISTENT EAST TO NORTHEAST WINDS MAY RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT DURING THE SUNDAY THROUGH TUESDAY PERIOD. TSK/TDH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 2:55 PM CDT | Frost Advisory | GRB | Door, Kewaunee, Manitowoc | 16 hr |
Nearby
Freeze Warnings in Wisconsin, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.